| Model Number |
SM-922 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
According to the during the procedure, the suture needle detached from the suture material while in use.To complete the procedure, new packs of suture were opened and used as a replacement.The case was completed successfully.No patient injury was reported.
Additional Manufacturer Narrative
D10 concomitant product: sm-922, sm-922 biosyn 3/0 vio 75cm c13 x36 (lot no:#d5m2559fy).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.